Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Hecke rings of congruence subgroups


Author: Nelo D. Allan
Journal: Bull. Amer. Math. Soc. 78 (1972), 541-545
MSC (1970): Primary 2220; Secondary 2265, 4256, 2070
MathSciNet review: 0304563
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Iwahori and H. Matsumoto, On some Bruhat decomposition and the structure of the Hecke rings of 𝔭-adic Chevalley groups, Inst. Hautes Études Sci. Publ. Math. 25 (1965), 5–48. MR 0185016
  • 2. Ichirô Satake, Theory of spherical functions on reductive algebraic groups over 𝔭-adic fields, Inst. Hautes Études Sci. Publ. Math. 18 (1963), 5–69. MR 0195863
  • 3. Tsuneo Tamagawa, On the 𝜁-functions of a division algebra, Ann. of Math. (2) 77 (1963), 387–405. MR 0144928

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 2220, 2265, 4256, 2070

Retrieve articles in all journals with MSC (1970): 2220, 2265, 4256, 2070


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-12990-2